Open Journal of Statistics

Vol.7 No.5(2017), Paper ID 79767, 17 pages

DOI:10.4236/ojs.2017.75056

 

Quantile Regression Based on Laplacian Manifold Regularizer with the Data Sparsity in l1 Spaces

 

Ru Feng, Shuang Chen, Lanlan Rong

 

School of Sciences, Hebei University of Technology, Tianjin, China
School of Sciences, Beijing Institute of Petrochemical Technology, Beijing, China
School of Sciences, Hebei University of Technology, Tianjin, China

 

Copyright © 2017 Ru Feng, Shuang Chen, Lanlan Rong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Feng, R. , Chen, S. and Rong, L. (2017) Quantile Regression Based on Laplacian Manifold Regularizer with the Data Sparsity in l1 Spaces. Open Journal of Statistics, 7, 786-802. doi: 10.4236/ojs.2017.75056.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.